Had TT in Poland, Drains Taken Out, Developed Seroma, Aspirated, Now Intense Swelling? (photo)
- Asked by Janekirby1968
- 9 months ago
I had my TT in Poland on 8 Feb 2013. Drains were taken out on day 2 and on day 4 I developed a lower abdomen Seroma around the Pubic area. I have returned to Poland 3 times now and have to date had 17 aspirations with a needle. Seroma continued so on 11march surgeon put 2 holes with free flowing drain in and flushes daily. Now my whole stomach to my breasts is swelling and I am concerned he has done something wrong. Please help I will supply pics.
The one pictures shows a lot on indurarion and erythema. This is a sing of infection. You need to get cultures and be placed on appropriate antibiotics. When the redness settles down an excision of the seroma cavity can be performed. Have you had a fever, loss of appetite. If so also signs of infection. Your problem hopefuly has been cured at this late setting.
Had TT in Poland, Drains Taken Out, Developed Seroma, Aspirated, Now Intense Swelling?
At this stage, based only on the limited info posted, I think you would be best served by reopening the TT and excising the seroma cavity wall, replacing the drains and allowing them to remain in place for a minimum of 10 days, and not remove them until less than an ounce a day is draining.
All the best.
Fluid Collection After Tummy Tuck
Thank you for your photos. It sounds like you have a long standing (chronic) seroma. Your drains were remove too early. If drains are used then they are typically removed in 10-14 days. You need to visit with your PS for either aspiration of the fluid plus use of a pressure garment, surgical removal of the lining of the seroma cavity, drain placement and a pressure garment or the use of sclerosing (irritating) agents to scar down the seroma cavity.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.